Please use this identifier to cite or link to this item:
Title: On Young modules of general linear groups
Authors: Erdmann, K
Schroll, S
First Published: 1-Apr-2007
Citation: JOURNAL OF ALGEBRA, 2007, 310 (1), pp. 434-451
DOI Link: 10.1016/j.jalgebra.2006.11.004
ISSN: 0021-8693
eISSN: 1090-266X
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.